Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonoscillation theorems for a class of nonlinear differential equations


Authors: Richard A. Moore and Zeev Nehari
Journal: Trans. Amer. Math. Soc. 93 (1959), 30-52
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0111897-8
MathSciNet review: 0111897
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math. vol. 5 (1955) pp. 643-647. MR 0072316 (17:264e)
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics, New York, Interscience, 1953. MR 0065391 (16:426a)
  • [3] E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 234-252. MR 0027925 (10:376c)
  • [4] Z. Nehari, Oscillation criteria for second-order linear differential equations, Trans. Amer. Math. Soc. vol. 85 (1957) pp. 428-445. MR 0087816 (19:415a)
  • [5] A. Wintner, On the Laplace-Fourier transcendents occurring in mathematical physics, Amer. J. Math. vol. 69 (1947) pp. 87-98. MR 0019182 (8:381d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0111897-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society